# SDR DALA2020050802377

- Difficulty date: May 3, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE SECTION CONNECTION AT FRAME67 AND STRINGER 30 RIGHT UNDERFLOOR BAY IN AFT CARGO COMPARTMENT (1 EA), REPLACED INTERNAL STRUCTURE SECTION CONNECTION (1EA) LOC FR67 AND STR 30R UNDERFLOOR BAY IN AFT CARGO COMPARTMENT ASPER SRM 51-42-11 AND DWG #D53480009
